# SDR DHL2004763003

- Difficulty date: January 22, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI CARGO FIRE DETECTION FAULT LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE.  LIGHT EXTINGUISHED.  SYSTEM OPS NORMAL ON GROUND AT MSP IAW M/M 26-16.
